# SDR VTZA97076

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR25520T
- Condition: Low Pressure
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6366 - IAD-CHS - DURING TAXI, RETURNED TO GATE DUE TO RIGHT OUTBOARD TIRE LOW.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RIGHT OUTBOARD TIRE.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
